# SDR SWAA2021080903616

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 10,010 hours, 22,340 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTF4885
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF ENGINE OIL LEFT ENGINE WHILE AT CRUISE. LEFT OIL QUANTITY SLOWLY REDUCED TO ZERO. LEFT OIL PRESSURE STARTED TO FLUXUATE THEN DROP. LEFT ENGINE SHUTDOWN PRIOR TO LOW PRESSURE LIGHT. WINDMILLED LEFT ENGINE FOR APPROX 12 MIN. OIL PRESSURE NEVER GOT BELOW 37 PSI.. *** CREW SHUT DOWN ENG *** F5488 DEN - JAX / FOUND STARTER FAILED AND OIL LEAKED PAST IT. REPLACED STARTER IAW AMM 80-11-01. LEAK AND OPS CHECK GOOD. PERFORMED CHIP DETECTOR INSPECTION AND OIL SYSTEM FLUSH IAW AMM 12-13-11. NO DEFECTS NOTED. POS 1 PN OFF 3505945-12 PN ON 3505945-12 SN OFF GRTF4885 SN ON GRTF5576
